# SDR IPXA2020050154788

- Difficulty date: April 3, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC0165527
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING T/E I/B FLAP I/B HINGE FRAME SUPPORT IS CRACKED.REMOVED, FABRICATED AND REPLACED HINGE SUPPORT IAW DWG. ARC0165 AND SRM 51-35-01. (MINOR)
